Open Access Repository

Open access solutions for biodiversity journals: Do not replace one problem with another

Downloads

Downloads per month over past year

Peterson, AT, Anderson, RP, Beger, M, Bolliger, J, Brotons, L, Burridge, CP ORCID: 0000-0002-8185-6091, Cobos, ME, Cuervo-Robayo, AP, Di Minin, E, Diez, J, Elith, J, Embling, CB, Escobar, LE, Essl, F, Feeley, KJ, Hawkes, L, Jimenez-Garcia, D, Jimenez, L, Green, DM, Knop, E, Kuhn, I, Lahoz-Monfort, JJ, Lira-Noriega, A, Lobo, JM, Loyola, R, Mac Nally, R, Machado-Stredel, F, Martinez-Meyer, E, McCarthy, M, Merow, C, Nori, J, Nunez-Penichet, C, Osorio-Olvera, L, Pysek, P, Rejmanek, M, Ricciardi, A, Robertson, M, Rojas Soto, O, Romero-Alvarez, D, Roura-Pascual, N, Santini, L, Schoeman, DS, Schroder, B, Soberon, J, Strubbe, D, Thuiller, W, Traveset, A, Treml, EA, Vaclavik, T, Varela, S, Watson, JEM, Wiersma, Y, Wintle, B, Yanez-Arenas, C and Zurell, D 2019 , 'Open access solutions for biodiversity journals: Do not replace one problem with another' , Diversity and Distributions, vol. 25, no. 1 , pp. 5-8 , doi: 10.1111/ddi.12885.

[img]
Preview
PDF
136928 - Open a...pdf | Download (627kB)

| Preview

Abstract

No abstract available.

Item Type: Article
Authors/Creators:Peterson, AT and Anderson, RP and Beger, M and Bolliger, J and Brotons, L and Burridge, CP and Cobos, ME and Cuervo-Robayo, AP and Di Minin, E and Diez, J and Elith, J and Embling, CB and Escobar, LE and Essl, F and Feeley, KJ and Hawkes, L and Jimenez-Garcia, D and Jimenez, L and Green, DM and Knop, E and Kuhn, I and Lahoz-Monfort, JJ and Lira-Noriega, A and Lobo, JM and Loyola, R and Mac Nally, R and Machado-Stredel, F and Martinez-Meyer, E and McCarthy, M and Merow, C and Nori, J and Nunez-Penichet, C and Osorio-Olvera, L and Pysek, P and Rejmanek, M and Ricciardi, A and Robertson, M and Rojas Soto, O and Romero-Alvarez, D and Roura-Pascual, N and Santini, L and Schoeman, DS and Schroder, B and Soberon, J and Strubbe, D and Thuiller, W and Traveset, A and Treml, EA and Vaclavik, T and Varela, S and Watson, JEM and Wiersma, Y and Wintle, B and Yanez-Arenas, C and Zurell, D
Keywords: open access
Journal or Publication Title: Diversity and Distributions
Publisher: Blackwell Publishing Ltd
ISSN: 1366-9516
DOI / ID Number: 10.1111/ddi.12885
Copyright Information:

Copyright 2019 John Wiley & Sons Ltd.

Related URLs:
Item Statistics: View statistics for this item

Actions (login required)

Item Control Page Item Control Page
TOP